Toggle Main Menu Toggle Search

Open Access padlockePrints

Evidence for nominal licensing in caseless languages

Lookup NU author(s): Professor Michelle Sheehan

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Sheehan M, van der Wal J

Publication type: Article

Publication status: Published

Journal: Journal of Linguistics

Year: 2018

Volume: 54

Issue: 3

Pages: 527-589

Print publication date: 01/08/2018

Online publication date: 10/05/2018

Acceptance date: 02/04/2018

ISSN (print): 1469-7742

ISSN (electronic): 0022-2267

Publisher: Cambridge University Press

URL: https://doi.org/10.1017/S0022226718000178

DOI: 10.1017/S0022226718000178


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share